| Model Number |
23VAVGJ-515 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
Crd_992 - valved grafts pas.Pl5215 - 131 (r740569201).It was reported that on (b)(6) 2023, a 23mm master series,vavgj was implanted in a patient.On (b)(6) 2023, the patient had increase of leukocytosis and was treated with antibiotics.The patient is stable.
Additional Manufacturer Narrative
An event of leukocytosis was reported.The patient's history included sars-cov-2 vaccination, hypercholesterolemia, hypertension, non-ischemic cardiomyopathy.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.